# SDR DXTA2012043004967

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 5,639 hours, 1,874 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS1410214K
- Condition: Seized
- Location: Elevator Horn
- Part time: 5,659 hours, 1,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT 1 - FAILED AMBER CAS MESSAGE IN FLIGHT, THE LT AND RT ELEVATOR HORN HINGE BEARINGS WERE FOUND SEIZED CAUSING THE AUTOPILOT SYS TO AUTO DISCONNECT DUE TO EXCESSIVE FRICTION.
